# SDR EIA2000200

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 835 STRINGER 46L BELLY SKIN AND INTERNAL STRAP CORRODED.  SKIN AND DOUBLER TRIMMED OFF, NDT INSPECTED AND SKIN REPAIRED AT BS 800-845, STRINGER 45L TO STRINGER 47L PER BOEING MSG EVR-HKG-00-00127H/00125H/00111F AND RS R53-12-34393.  (M)
